Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 641909, 14 pages
http://dx.doi.org/10.1155/2014/641909
Research Article

A Global Optimization Approach for Solving Generalized Nonlinear Multiplicative Programming Problem

College of Mathematics and Information Science, Henan Normal University, Xinxiang 453007, China

Received 11 February 2014; Accepted 10 March 2014; Published 24 April 2014

Academic Editor: Yisheng Song

Copyright © 2014 Lin-Peng Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Avriel and A. C. Williams, “An extension of geometric programming with applications in engineering optimization,” Journal of Engineering Mathematics, vol. 5, no. 2, pp. 187–199, 1971. View at Publisher · View at Google Scholar
  2. T. R. Jefferson and C. H. Scott, “Generalized geometric programming applied to problems of optimal control. I. Theory,” Journal of Optimization Theory and Applications, vol. 26, no. 1, pp. 117–129, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. K. J. Nand, “Geometric programming based robot control design,” Computers and Industrial Engineering, vol. 29, no. 1–4, pp. 631–635, 1995. View at Publisher · View at Google Scholar
  4. K. Das, T. K. Roy, and M. Maiti, “Multi-item inventory model with quantity-dependent inventory costs and demand-dependent unit cost under imprecise objective and restrictions: a geometric programming approach,” Production Planning and Control, vol. 11, no. 8, pp. 781–788, 2000. View at Publisher · View at Google Scholar
  5. T. Dwyer, Y. Koren, and K. Marriott, “Drawing directed graphs using quadratic programming,” IEEE Transactions on Visualization and Computer Graphics, vol. 12, no. 4, pp. 536–548, 2006. View at Publisher · View at Google Scholar
  6. J. A. M. Petersen and M. Bodson, “Constrained quadratic programming techniques for control allocation,” IEEE Transactions on Control Systems Technology, vol. 14, no. 1, pp. 91–98, 2006. View at Publisher · View at Google Scholar
  7. J. C. Choi and D. L. Bricker, “Effectiveness of a geometric programming algorithm for optimization of machining economics models,” Computers and Operations Research, vol. 23, no. 10, pp. 957–961, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. H. El Barmi and R. L. Dykstra, “Restricted multinomial maximum likelihood estimation based upon Fenchel duality,” Statistics and Probability Letters, vol. 21, no. 2, pp. 121–130, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. D. L. Bricker, K. O. Kortanek, and L. Xu, “Maximum likelihood estimates with order restrictions on probabilities and odds ratios: a geometric programming approach,” Journal of Applied Mathematics and Decision Sciences, vol. 1, no. 1, pp. 53–65, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. R. Jagannathan, “A stochastic geometric programming problem with multiplicative recourse,” Operations Research Letters, vol. 9, no. 2, pp. 99–104, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. L. L. Abdel-Malek and N. Areeratchakul, “A quadratic programming approach to the multi-product newsvendor problem with side constraints,” European Journal of Operational Research, vol. 176, no. 3, pp. 1607–1619, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. H. G. Schwarz, “Economic materials-product chain models: current status, further development and an illustrative example,” Ecological Economics, vol. 58, no. 2, pp. 373–392, 2006. View at Publisher · View at Google Scholar
  13. A. I. Sönmez, A. Baykasoǧlu, T. Dereli, and I. H. Filiz, “Dynamic optimization of multipass milling operations via geometric programming,” International Journal of Machine Tools and Manufacture, vol. 39, no. 2, pp. 297–320, 1999. View at Publisher · View at Google Scholar
  14. C. H. Scott and T. R. Jefferson, “Allocation of resources in project management,” International Journal of Systems Science, vol. 26, no. 2, pp. 413–420, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. C. D. Maranas and C. A. Floudas, “Global optimization in generalized geometric programming,” Computers and Chemical Engineering, vol. 21, no. 4, pp. 351–369, 1997. View at Publisher · View at Google Scholar
  16. M. J. Rijckaert and X. M. Martens, “Analysis and optimization of the Williams-Otto process by geometric programming,” AIChE Journal, vol. 20, no. 4, pp. 742–750, 1974. View at Publisher · View at Google Scholar
  17. C. D. Maranas, I. P. Androulakis, C. A. Floudas, A. J. Berger, and J. M. Mulvey, “Solving long-term financial planning problems via global optimization,” Journal of Economic Dynamics and Control, vol. 21, no. 8-9, pp. 1405–1425, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. I. Quesada and I. E. Grossmann, “Alternative bounding approximations for the global optimization of various engineering design problems,” in Global Optimization in Engineering Design, Nonconvex Optimization and Its Applications, I. E. Grossmann, Ed., vol. 9, pp. 309–331, Kluwer Academic Publishers, Norwell, Mass, USA, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. H. Konno, T. Kuno, and Y. Yajima, “Parametric simplex algorithms for a class of NP-Complete problems whose average number of steps is polynomial,” Computational Optimization and Applications, vol. 1, no. 2, pp. 227–239, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. T. Matsui, “NP-hardness of linear multiplicative programming and related problems,” Journal of Global Optimization, vol. 9, no. 2, pp. 113–119, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. H. Konno, T. Kuno, and Y. Yajima, “Global minimization of a generalized convex multiplicative function,” Journal of Global Optimization, vol. 4, no. 1, pp. 47–62, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. H. Konno, Y. Yajima, and T. Matsui, “Parametric simplex algorithms for solving a special class of nonconvex minimization problems,” Journal of Global Optimization, vol. 1, no. 1, pp. 65–81, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. N. V. Thoai, “A global optimization approach for solving the convex multiplicative programming problem,” Journal of Global Optimization, vol. 1, no. 4, pp. 341–357, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. P. P. Shen and H. W. Jiao, “Linearization method for a class of multiplicative programming with exponent,” Applied Mathematics and Computation, vol. 183, no. 1, pp. 328–336, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. H. S. Ryoo and N. V. Sahinidis, “Global optimization of multiplicative programs,” Journal of Global Optimization, vol. 26, no. 4, pp. 387–418, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. P. P. Shen and H. W. Jiao, “A new rectangle branch-and-pruning approach for generalized geometric programming,” Applied Mathematics and Computation, vol. 183, no. 2, pp. 1027–1038, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. C. F. Wang and S. Y. Liu, “A new linearization method for generalized linear multiplicative programming,” Computers and Operations Research, vol. 38, no. 7, pp. 1008–1013, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. T. Kuno, “A finite branch-and-bound algorithm for linear multiplicative programming,” Computational Optimization and Applications, vol. 20, no. 2, pp. 119–135, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. Y. Gao, C. Xu, and Y. Yang, “An outcome-space finite algorithm for solving linear multiplicative programming,” Applied Mathematics and Computation, vol. 179, no. 2, pp. 494–505, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. T. Kuno, Y. Yajima, and H. Konno, “An outer approximation method for minimizing the product of several convex functions on a convex set,” Journal of Global Optimization, vol. 3, no. 3, pp. 325–335, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. H. P. Benson, “An outcomes pace branch and bound-outer approximation algorithm for convex multiplicative programming,” Journal of Global Optimization, vol. 15, no. 4, pp. 315–342, 1999. View at Publisher · View at Google Scholar · View at Scopus
  32. K. P. Bennett, “Global tree optimization: anon-greedy decision tree algorithm,” Computing Sciences and Statistics, vol. 26, pp. 156–160, 1994. View at Google Scholar
  33. P. M. Pardalos, “Polynomial time algorithms for some classes of constrained quadratic problems,” Optimization, vol. 21, no. 6, pp. 843–853, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  34. H. P. Benson and G. M. Boger, “Outcome-space cutting-plane algorithm for linear multiplicative programming,” Journal of Optimization Theory and Applications, vol. 104, no. 2, pp. 301–322, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  35. H. P. Benson and G. M. Boger, “Multiplicative programming problems: analysis and efficient point search heuristic,” Journal of Optimization Theory and Applications, vol. 94, no. 2, pp. 487–510, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  36. X. J. Liu, T. Umegaki, and Y. Yamamoto, “Heuristic methods for linear multiplicative programming,” Journal of Global Optimization, vol. 15, no. 4, pp. 433–447, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  37. Y. Wang and Y. Lan, “Global optimization for special reverse convex programming,” Computers and Mathematics with Applications, vol. 55, no. 6, pp. 1154–1163, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet